# SDR USAA2014072800045

- Difficulty date: July 19, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 SURFACE CORROSION ON CTR SHAPE SILL BETWEEN FRAME 16 TO 20, Z-500, -Y1584.  REPLACED CTR SHAPE SILL BETWEEN FRAME 16 TO 20, Z-500, -Y1584 IAW SRM 51-72-11 & DWG 53480505.
